MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED
Model Number 380723-11
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse swapped the high resolution stereo viewer (hrsv) monitor cable from the right to the left eye to isolate the issue.The problem shifted with the monitor cable, indicating that the hrsv itself was functioning properly and that the issue was related to the personality module surgeon console (pmsc).The pmsc was replaced, and the system was tested and verified as ready for use.Isi did not receive a da vinci product involved with this complaint to perform failure analysis.
 
Event or Problem Description
It was reported that prior to starting a da vinci-assisted procedure, the right eye vision of the high-resolution stereo viewer (hrsv) on the surgeon side console (ssc) appeared pink.An initial system power cycle was attempted to resolve the issue, but the problem persisted.An intuitive surgical inc.(isi) technical support engineer (tse) was consulted and recommended performing another power cycle and reseating the blue fiber cable (bfc) on the ssc.However, the vision issue was not resolved.As a result, the surgery was converted to a minimally invasive cardiac surgery (mics) coronary artery bypass grafting (cabg).The patient tolerated the change well, and the procedure was completed without further complications.Additional information has been requested; however, no response has been received.
 
Additional Manufacturer Narrative
Updated sections: d9, g3, g6, h2, h6, h11.Device evaluation: intuitive surgical, inc.(isi) received the personality module surgeon console (pmsc) for failure analysis evaluation.There were no errors that were identified in the logs to confirm the reported event in the field.A visual inspection revealed no issues related to the event.The unit was installed on a surgeon side console (ssc) and recognized by the system.The pmsc was tested and power cycled 10 times without any related issues observed.The unit was also tested using an external video cart monitor and with tilepro, and it functioned as expected.Additional information: it was reported that prior to starting a da vinci-assisted coronary artery bypass graft (cabg) procedure, an issue occurred after port placement, but it is unclear what surgical task was underway at the time.There was no patient injury or bleeding.The following details remain unknown: postoperative complications, concerns for long-term complications, and the patient¿s current status.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DA VINCI XI
Common Device Name
SURGEON SIDE CONSOLE, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24743432
Report Number2955842-2026-19866
Device Sequence Number8772568
Product Code NAY
UDI-Device Identifier00886874115374
UDI-Public(01)00886874115374
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380723-11
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown